Keywords = Fixed point theorem
Fixed point theorems in intuitionistic fuzzy $b$-metric like spaces

Volume 14, Issue 1, January 2023, Pages 629-641

Khalil Ahmed; Khalil Javed; Fahim Uddin; Umar Ishtiaq

Some existence and uniqueness results of a houseflies model with a delay depending on time and state

Volume 14, Issue 1, January 2023, Pages 865-876

Lynda Mezghiche; Rabah Khemis; Ahleme Bouakkaz

Hilfer-Katugampola fractional stochastic differential equations with nonlocal conditions

Volume 14, Issue 1, January 2023, Pages 1205-1214

A.M. Sayed Ahmed; Hamdy M. Ahmed

Long-time solvability of functional differential equations with "supremum" involving increasing nonlinearity at infinite time

Volume 14, Issue 1, January 2023, Pages 1437-1448

Afaf Ouani; Khadidja Nisse; Lamine Nisse

Controllability of Sobolev type stochastic differential equations driven by fBm with non-instantaneous impulses

Volume 13, Issue 2, July 2022, Pages 923-938

Deekshitulu VSR G; Madhuri Sunkavilli

Hyperstability of bi-Cauchy-Jensen functional equations

Volume 13, Issue 2, July 2022, Pages 3145-3160

Prondanai Kaskasem; Chakkrid Klin-eam

Solvability and numerical method for non-linear Volterra integral equations by using Petryshyn’s fixed point theorem

Volume 13, Issue 1, January 2022, Pages 1-28

Amar Deep; Ashish Kumar; Syed Abbas; Mohsen Rabbani

Ulam’s stability of impulsive sequential coupled system of mixed order derivatives

Volume 13, Issue 1, January 2022, Pages 57-73

Akbar Zada; Sadeeq Alam; Usman Riaz

Denumerably many positive radial solutions for the iterative system of Minkowski-Curvature equations

Volume 13, Issue 1, January 2022, Pages 3613-3632

Khuddush Mahammad; Rajendra Prasad Kapula; Bharathi Botta

Initial value problem for a fractional neutral differential equation with infinite delay

Volume 12, Issue 1, February 2021, Pages 1195-1206

Mohammed S Abdo; Satish K. Panchal

A study on Langevin equation with three different fractional orders

Volume 12, Special Issue, January 2021, Pages 699-707

Rahmat Darzi; Abdolhadi Dabbaghian

Existence of a Positive Solution for a Boundary Value Problem of some Nonlinear Fractional Differential Equation

Volume 11, Issue 2, May 2020, Pages 499-514

Lilia Zenkoufi

Solvability of infinite system of nonlinear singular integral equations in the $C(I\times‎ I‎, ‎c)$ space and modified semi-analytic method to find a closed-form of solution

Volume 10, Issue 1, November 2019, Pages 63-76

Anupam Das; Mohsen Rabbani; Bipan Hazarika; Reza Arab

Generalized multivalued $F$-contractions on non-complete metric spaces

Volume 9, Issue 2, December 2018, Pages 71-84

Hamid Baghani

Fixed point theorems for generalized quasi-contractions in cone $b$-metric spaces over Banach algebras without the assumption of normality with applications

Volume 8, Issue 2, December 2017, Pages 335-353

Shaoyuan Xu; Suyu Cheng; Suzana Aleksic

Existence of Mild Solutions to a Cauchy Problem Presented by Fractional Evolution Equation with an Integral Initial Condition

Volume 7, Issue 2, June 2016, Pages 185-193

Mohamad Hossein Akrami; Gholam Hussain Erjaee

Approximation of a generalized Euler-Lagrange type additive mapping on Lie $C^{\ast}$-algebras

Volume 7, Issue 2, June 2016, Pages 195-204

Zhihua Wang; Prasanna K. Sahoo

Existence and uniqueness results for a nonlinear differential equations of arbitrary order

Volume 6, Issue 2, January 2015, Pages 77-92

Mohamed Houas; Maamar Benbachir

New results for fractional evolution equations using Banach fixed point theorem

Volume 5, Issue 2, July 2014, Pages 22-30

Z. Dahmani; S. Belarbi

Generalization of Darbo's fixed point theorem and application

Volume 5, Issue 2, July 2014, Pages 86-95

A. Aghajani; M. Aliaskari

Approximately higher Hilbert $C^*$-module derivations

Volume 1, Issue 2, June 2010, Pages 36-43

M. B. Ghaemi; B. Alizadeh